Jump to content

Florinef


Guest sonotech
 Share

Recommended Posts

Guest sonotech

I have just started taking florinef a few weeks ago.

I keep seeing messages about others having "bad" side affects or reactions.

Just wondering what your experiences with this medication are??

Thanks, LAURA

Link to comment
Share on other sites

We all have different experiences, but i can tell you from mine. The first time I took it, the ep that gave it to me didn't really have any idea what she was treating and ended up spiking my bp real high. That was on .2mg 3x a day, which is unheard of. I started taking it again a few weeks ago with my midodrine, and I have seen a great improvement. This time I'm only on .1mg 1x a day. It may take some experimenting, but I hope you find yours!

have a good day :(

Nicole

Link to comment
Share on other sites

I was taking .1 mg a day, and then .2. It did nothing for me except make me gain weight and make me incredibly nauseous (more so than usual). I was on it for 2 months

Link to comment
Share on other sites

Hi,

I am on .1mgx2 day. At first I had massive headaches, but they seem to have subsided. I still do get the headaches, but they don't last as long and I'd rather deal with the headaches then the dizziness.

Jacquie

Link to comment
Share on other sites

Hey Sono/Laura! I almost hate to tell others re: meds experiences because you never know what "mindset" effect it might have, you know?

Diagnosed with NCS almost 2.5 years ago, Midodrine and Florinef were the 1st course of treatment. My understanding is that they raise BP/increase volume, in an effort to keep you from fainting. I did not like the way either made me feel. My BP is naturally low, as is my HR, and the downside of other treatments, esp. betablockers is that they lower BP and slow HR.

I did not do well with Florinef at all. The higher BP made me feel physically ill, and as I recall, I was extremely dizzy, and after a few days, was so swollen until I could hardly walk. My feet, hands and face were swollen such that I looked like I was wearing baseball mitts and my face was a 'moon-pie.' My calves were as hard as rocks, as if I had really been working out in the gym. LOL. I was pulled off Florinef, and it is listed as an 'allergy,' although I understand it was really a bad side effect and not a true allergy. Same experience(s) with midodrine. I was a little surprised the cardio tried these two anti-diuretics as my own body has a natural tendency to hang onto fluids.

Second course of treatment for me has been betablockers (to address arrythmias) but there's the risk of too low BP and too slow HR, and I've had to change betablockers a couple of times now. Understanding the rx for anti-diuretics, I make sure I drink plenty of fluids, and while I dislike salt, I do not restrict if from my diet and actually use it when I cook now.

I would say give the Florinef a fair shake as so many people do respond well to it, and have good success with keeping this disorder in check somewhat.

Link to comment
Share on other sites

Guest sonotech

Thanks for the info. I cant say that it is helping, but I was wondering if it was the florinef that was causing my abdominal pain to get worse!

I will definately continue to give it a try. At this point (and I'm sure y'all feel the same way) I am willing to try just about anything!!!

LAURA

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...